# SDR SWI2025F01062

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 52,158 hours, 34,691 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR WARNING ALONGSIDE WITH PROXY SYS FAULT 1 AT F280. INDICATION APPEARED 4 TIMES AND THEN PERSISTED. INDICATION WENT AWAY ON APPROACH AT 4000FT. MDC FAIL STATUS MESSAGE THEN CAME ON DURING TAXI  (FLIGHT 6314 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30552718 WITH THE FOLLOWING CORRECTIVE ACTION: "REFER TO CP 30555553 FOR TROUBLESHOOTING AND FINDINGS. REFER TO CP 30555195 FOR MDC FAIL STATUS MESSAGE. OK FOR RELEASE FROM ODI
